Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the causes of not having a period for a person with irregular period but on provera pills ?

Im about 7 days late now on my period. I took my last pill last friday, now its friday but i stil have no period! Last month, the day that i should take my pill, i have my period unexpectedly, but its only light and lasts for about 3 days only, which is unusual because i always have heavy periods. I am a consistent user of provera for 6 months. Last july 3, my boyfriend tried to enter me but he cant penetrate, its hurts and i m a virgin. Can i be pregnant from his precum? Only the very tip of his penis entered me, no bleeding occurs. I took pregnancy test wednesday morning, but its negative. How soon could i take another test? can i be pregnant? or my period is just late, but im on a provera pill? Help. Im starting to get crazy, i dont know what to do.
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Pregnancy test can be taken 10 days after unprotected intercourse. Even pre-ejaculate or pre-cum can cause pregnancy as it is rich in sperm. You can wait till 10 days pass since the last day of the pill because there will be 7-10 days delay of period usually. Heavy periods can be expected but even spotting can occur sometimes and then heavy periods. Condom prevents pregnancy and sexually transmitted infections as well.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor